MAUDE Adverse Event Report: ZIMMER DENTAL TOOL HEX SST 1.25MM 22MM; DRIVER

ZIMMER DENTAL TOOL HEX SST 1.25MM 22MM; DRIVER
Model Number HXL1.25
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/28/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that they were trying to remove a healing abutment and that's where the driver fractured at the tip.The healing abutment was not able to be removed, and is still in the patient's mouth.
 
Additional Manufacturer Narrative
Zimmer biomet complaint (b)(4).Patient identifier is not provided / unknown.Patient age is not provided / unknown.Patient weight is not provided / unknown.Initial reporter¿s title and last name are not provided / unknown.
 
Additional Manufacturer Narrative
No additional or corrected information to report.This report is being submitted to report additional information.The following sections are being reported: d4: unique identifier (udi) number.D9: device availability.H2: if follow-up, what type.H3: device evaluated by manufacturer.H4: device manufacturer date.H6: type of investigation.H6: investigation findings.H6: investigation conclusions.H10: additional narratives/data.The product was returned and the reported event was confirmed following visual evaluation.Based on the evaluation, device malfunction has occurred.However, there is no existing nonconformance / capa / hhe/d / ie / product hold against the reported device that did or could cause or contribute to the reported event.Monthly post market trending review identified no adverse trends or actionable trends for the reported event or device.Zimvie quality management system (qms) has controls in place to ensure the distribution of conforming products.Therefore, based on the available information, the product was within specifications and conforming when it left zimvie.Dhr review for the lot had revealed no deviations nor non-conformances which could have caused or contributed to the reported event.Complaint history review was performed for the reported lot number for similar events and no other complaint was identified.Functional testing could not be performed due to the nature of the device and event.Therefore, the reported event could not be recreated.The complaint is related to the functional performance of the device.A definitive root cause could not be determined.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the product was nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
A definitive root cause could not be determined.

Brand Name
TOOL HEX SST 1.25MM 22MM
Common Device Name
DRIVER
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key14051719
Report Number0002023141-2022-00865
Device Sequence Number4910477
Product Code NDP
UDI-Device Identifier00889024015425
UDI-Public(01)00889024015425(10)2021050284
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHXL1.25
Device Catalogue NumberHXL1.25
Device Lot Number2021050284
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/29/2022
Supplement Date Received by Manufacturer08/16/2022
Initial Report FDA Received Date04/08/2022
Supplement Report FDA Received Date08/17/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/18/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexPrefer Not To Disclose